`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 19,Number 9,     November 2014

1

On optimal control of a sweeping process coupled with an ordinary differential equation    Pages : 2709 - 2738

Lukáš Adam and Jiří Outrata

 Abstract       References       Full Text      Related Articles

2

Transport semigroup associated to positive boundary conditions of unit norm: A Dyson-Phillips approach    Pages : 2739 - 2766

Luisa Arlotti and Bertrand Lods

 Abstract       References       Full Text      Related Articles

3

Straightforward approximation of the translating and pulsating free surface Green function    Pages : 2767 - 2783

Zhi-Min Chen

 Abstract       References       Full Text      Related Articles

4

Auto-regressive moving-average discrete-time dynamical systems and autocorrelation functions on real-valued Riemannian matrix manifolds    Pages : 2785 - 2808

Simone Fiori

 Abstract       References       Full Text      Related Articles

5

Dynamic transition and pattern formation for chemotactic systems    Pages : 2809 - 2835

Tian Ma and Shouhong Wang

 Abstract       References       Full Text      Related Articles

6

Theoretical and numerical analysis of the decay rate of solutions to a water wave model with a nonlocal viscous dispersive term with Riemann-Liouville half derivative    Pages : 2837 - 2863

Imen Manoubi

 Abstract       References       Full Text      Related Articles

7

Stability criteria for SIS epidemiological models under switching policies    Pages : 2865 - 2887

Mustapha Ait Rami,  Vahid S. Bokharaie,  Oliver Mason and Fabian R. Wirth

 Abstract       References       Full Text      Related Articles

8

Stochastically perturbed sliding motion in piecewise-smooth systems    Pages : 2889 - 2913

D. J. W. Simpson and R. Kuske

 Abstract       References       Full Text      Related Articles

9

Global dynamics of a piece-wise epidemic model with switching vaccination strategy    Pages : 2915 - 2940

Aili Wang,  Yanni Xiao and Robert A. Cheke

 Abstract       References       Full Text      Related Articles

10

On the steady state of a shadow system to the SKT competition model    Pages : 2941 - 2961

Qi Wang

 Abstract       References       Full Text      Related Articles

11

Second moment boundedness of linear stochastic delay differential equations    Pages : 2963 - 2991

Zhen Wang,  Xiong Li and Jinzhi Lei

 Abstract       References       Full Text      Related Articles

12

A reaction-diffusion model of dengue transmission    Pages : 2993 - 3018

Zhiting Xu and Yingying Zhao

 Abstract       References       Full Text      Related Articles

13

Global existence and gradient blowup of solutions for a semilinear parabolic equation with exponential source    Pages : 3019 - 3029

Zhengce Zhang and Yan Li

 Abstract       References       Full Text      Related Articles